# SDR A6WA201542970

- Difficulty date: August 8, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 28,397 hours, 27,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3762 EMERGENCY EXIT FLOOR LIGHTING INOPERATIVE 6 - 8 & LOWER RT EMERGENCY EXIT SIGN INOPERATIVE.  R & R EMERGENCY LIGHT INVERTER FOR PAS CHECK NR 3.  OPS CHECKED OK IAW AMM 33-51-00.
